# SDR M7KA0706084131

- Difficulty date: August 4, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N818MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4131
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION CRACKS ON THE HINGE SURFACE RADIATE FROM MOUNTING BORES. THIS IS A VERY COMMON FAILURE FOR THIS PART. SUGGEST PART BE MANUFACTURED FROM A MORE DURABLE MATERIAL SUCH AS STAINLESS STEEL OR TITANIUM. (K)
